# SDR 2008FA0000274

- Difficulty date: January 28, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N34GN
- Make and model: Raythn 390
- Aircraft serial: RB58
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 3901104500017
- Condition: Damaged
- Location: Lt Mlg
- Part time: 1,121 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT WAS INFORMED BY THE FUEL TRUCK DRIVER THAT THE LT MLG IB DOOR WAS NOT PROPERLY LOCKED IN THE UP POSITION, AND THE OB PORTION OF THE DOOR HAD MADE CONTACT WITH THE RUNWAY DURING LANDING.  ENGINEERING DEPT RECOMMENDED THAT THE AIRPLANE BE FLOWN BACK UNDER THE AUSPICES OF FAR PART 21.197, SPECIAL FLIGHT PERMITS.  THE DOOR WAS EVALUATED BY MAINT AND QUALITY DEPT, AS WELL AS BY THE LOCAL TECH REP, AND DETERMINED UNREPAIRABLE.  AC HAS SINCE BEEN RETURNED TO SERVICE WITH NO FURTHER INCIDENTS WITH THE LANDING GEAR SYSTEM.  (K)
